# SDR AUS20040232

- Difficulty date: March 18, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 2670137101
- Condition: Damaged
- Location: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING REFUELING MANIFOLD CHECK VALVE DAMAGED. CHECK VALVE HAD DAMAGE ON THE VALVE BODY, SPRING AND FLAPPERS.  WEAR ALSO FOUND ON THE FLAPPER ATTACHMENT LUGS AND THE LUGS ON THE VALVE BODY WHICH HOLDS THE FLAPPER PIN. THE FLAPPER SEPARATED FROM THE VALVE AND WAS FOUND IN THE CENTER FUEL TANK.  FOD.
